# SDR AALA970704

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN STRINGER 27L, STATION 740-720, SEVERAL PLACES.  INSTALLED STRINGER REPAIR STA 720B-740, STRINGER 27L.  INSTALLED DOUBLERS AND TRIPLERS PER ESO 11697, DATED 4-2-97.  (M)
